American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Dennis J. Garity and Dušan Repovš. Inequivalent Cantor sets in $R^{3}$ whose complements have the same fundamental group. Proc. Amer. Math. Soc. 141 (2013) 2901-2911.
Abstract, references, and article information
View Article: PDF

[2] Dennis J. Garity, Dusan Repovs and Matjaz Zeljko. Rigid cantor sets in $R^3$ with simply connected complement. Proc. Amer. Math. Soc. 134 (2006) 2447-2456. MR 2213719.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Gerard A. Venema. Duality on noncompact manifolds and complements of topological knots . Proc. Amer. Math. Soc. 123 (1995) 3251-3262. MR 1307570.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Amy Babich. Scrawny Cantor sets are not definable by tori . Proc. Amer. Math. Soc. 115 (1992) 829-836. MR 1106178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Ollie Nanyes. Proper knots in open $3$-manifolds have locally unknotted representatives . Proc. Amer. Math. Soc. 113 (1991) 563-571. MR 1065089.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] M. Bestvina and D. Cooper. A wild Cantor set as the limit set of a conformal group action on $S\sp 3$ . Proc. Amer. Math. Soc. 99 (1987) 623-626. MR 877028.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Robert J. Daverman. Embedding phenomena based upon decomposition theory: locally spherical but wild codimension one spheres . Proc. Amer. Math. Soc. 90 (1984) 139-144. MR 722432.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] O. G. Harrold. A remarkable simple closed curve: revisited . Proc. Amer. Math. Soc. 81 (1981) 133-136. MR 589155.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Gene G. Garza. Homogeneity by isotopy . Proc. Amer. Math. Soc. 74 (1979) 379-380. MR 524321.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1